# SDR SWAA2019071134728

- Difficulty date: July 6, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 41,824 hours, 21,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 61362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  R&R BALLAST PER AMM.
